# SDR SWIA201334539

- Difficulty date: September 11, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 26,328 hours, 22,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00 + 128 VERTICAL POST BL0.0 RT SIDE HAS INDICATION NOTED AT AFT FLANGE RADIUS AT APPROXIMATELY .200" IN LENGTH, 60 PERCENT FSH.  C-CHECK REPLACED VERTICAL POST FS 409.00 + 128 VERTICAL POST BL0.0 RT SIDE 28 IAW REO & SRM.
